# SDR 05FDEA03815

- Difficulty date: November 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 47,070 hours, 28,013 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Condition: Proper
- Location: Bs 303
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND REPAIR AT STA 303.9 STR12L, REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  PREVIOUSLY INSTALLED REPAIR AT STA 303.9 STR 12L WAS DETERMINED TO BE IAW EO NR 7-5330-7-2345 PT.2 BASED ON AN EXTERNAL VISUAL EVALUATION WITH REPAIR INSTALLED.  REPAIR IS CLASSIFIED AS MAJOR BASED GMM 6-2-100.
